Additive inequalities for weighted harmonic and arithmetic operator means

[img]
Preview
10134-38585-1-PB.pdf - Published Version (281kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Additive inequalities for weighted harmonic and arithmetic operator means. Annales Universitatis Mariae Curie-Sklodowska. Sectio A. Mathematica, 73 (1). pp. 1-17. ISSN 0365-1029

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41037
DOI https://doi.org/10.17951/a.2019.73.1.1-17
Official URL https://journals.umcs.pl/a/article/view/10134
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; convex function; weighted arithmetic; harmonic operator
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login